Tohoku Mathematical Journal

Sasakian manifold with pseudo-Riemannian metric

Toshio Takahashi

Full-text: Open access

Article information

Tohoku Math. J. (2), Volume 21, Number 2 (1969), 271-290.

First available in Project Euclid: 4 May 2007

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 53.78


Takahashi, Toshio. Sasakian manifold with pseudo-Riemannian metric. Tohoku Math. J. (2) 21 (1969), no. 2, 271--290. doi:10.2748/tmj/1178242996.

Export citation


  • [1] L. P. EISENHART, Riemannian Geometry, Chapter IV, Princeton University Press, 1949.
  • [2] A. FIALKOW, Hypersurfaces of a space of constant curvature, Ann. of Math., 39(1938), 762-785.
  • [3] S. KOBAYASHI AND K. NOMIZU, Foundations of differential geometry, Volume 1, Interscience, 1963.
  • [4] K. OGIUE, On almost contact manifolds admitting axiom of planes or axiom of fre mobility, Kodai Math. Sem. Rep., 16(1964), 223-232.
  • [5] S. SASAKI, On differentiable manifolds with certain structures which are closely relate to almost contact structure I, Tohoku Math. J., 12(1960), 459-476.
  • [6] S. SASAKI AND Y. HATAKEYAMA, On differentiable manifolds with contact metri structures, J. of Math. Soc.of Japan, 14(1962), 249-271.
  • [7] S. SASAKI, Almost contact manifolds, Part I, Lecture note, Math. Inst, of Tohok Univ., 1965.
  • [8] S. TANNO, Partially conformal transformations with respect to (m-Y)-dimensional distribu tions of ra-dimensional Riemannian manifolds, Thoku Math. J., 17(1965), 358-409.
  • [9] S. TANNO, The topology of contact Riemannian manifolds, Illinois J. of Math., 12(1968), 700-717.
  • [10] J. A. WOLF, Spaces of constant curvature, McGraw-Hill Book Co., 1967